# SDR DXTA2025091504939

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N237QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6127
- Aircraft time: 5,773 hours, 3,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUMNING FOR APPROX 45 MINS. STARTED TO SMELL AN ELECT SMOKE ODOR COMING FROM OVERHEAD PANEL IN COCKPIT.  ODOR APPEARED TO BE COMING START SWITCHES. NO SMOKE OBSERVED BUT SMELL WAS GOT STRONGER & FLT ATTENDANT ABLE TO SMELL IT IN GALLEY WHILE SHUTTING DOWN. DISPLACED OVERHEAD COMPS & DID NOT SMELL ANYTHING OR SEE DAMAGED WIRES,  CHKD UNDER FLOORS IN E/E BAY WITH AVIONICS RUNNING. DID NOT SMELL OR SEE ANYTHING.  CHKD BEHIND CB PANELS & DID NOT SEE OR SMELL ANYTHING. OPS OVEN, MICROWAVE, & COFFEE POT,  DID NOT SEE OR SMELL ANYTHING. CLEANED & RERAN OVEN, NO SMELL. OPS ALL CABIN LIGHS TO INCLUDE LIGHTS IN LAV & DID NOT SEE OR SMELL ANYTHING. RAN APU  3 HRS & COULD SMELL  VERY SLIGHT ODOR. CYCLED ISO VALVE & A/C PACKS & SMELL SEEM TO GO AWAY WHEN VALVES CLOSED. PERFORM TORQUE CHKS OF COOLING TURBINE. CHKD GOOD IAW AMM 21-51-00.  INSTALLED NEW COALESCER SOCKS & RAN APU FOR 2 HRS, NO SMELL IN COCKPIT WITH ALL AVIONICS SYS RUNNING & RECHKD GALLEY EQUIP, NO SMELL NOTED & RAN COCKPIT CABIN TEMP CONTROLS THROUGH FULL RANGE, NO SMELLS NOTED IAW AMM 21-501-13. ORIG SUB DATE: 9/15/2025.
